Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on normal-operator-valued analytic functions

Authors: J. Globevnik and I. Vidav
Journal: Proc. Amer. Math. Soc. 37 (1973), 619-621
MSC: Primary 46L15; Secondary 47B15
MathSciNet review: 0310663
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that the set of values of a normal-operator-valued function, defined and analytic on an open connected set in the complex plane, is commutative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L15, 47B15

Retrieve articles in all journals with MSC: 46L15, 47B15

Additional Information

PII: S 0002-9939(1973)0310663-0
Article copyright: © Copyright 1973 American Mathematical Society